# SDR HAIW6HR0050

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415MA
- Make and model: Bell 222U
- Aircraft serial: 47568
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65132
- Condition: Worn Excessively
- Location: #1 Position Hyd
- Component: 222180004107
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PUMP IS WORN EXCESSIVELY. PUMP LEAKS AT SHAFT SEAL. PUMP HAS ONLY BEEN INSTALLED 1 MONTH.   BHT P/N: 222-380-009-103. . REPLACED WITH SERVICEABLE UNIT.
